Title: Integral representations of the classical KMS-states for quasi-free evolutions
Authors: Fannes, Mark * ×
Pulé, J. V. *
Verbeure, André #
Issue Date: 1977
Publisher: Polish Scientific Publishers
Series Title: Reports on Mathematical Physics vol:11 pages:383-388
ISSN: 0034-4877
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.